# SDR ASAA2015112814005

- Difficulty date: November 28, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,769 hours, 9,499 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Sensor
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000, FOUND MAINTENANCE MSG 73-31372 UPPER EGT SENSORS READING HIGH,  NR 2 ENGINE.  ACFT GROUNDED, ON DEFERRAL.
